# SDR DXTA2011010304384

- Difficulty date: January 2, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N989QS
- Make and model: Cessna 750
- Aircraft serial: 7500089
- Aircraft time: 9,367 hours, 5,939 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AMBER CAS ILLUMINATED, FLAPS FAILED AT 0 SLATS EXTENDED.   ON INSPECTION OF FLAPS FOUND NOT FULLY RETRACTED WITH HANDLE IN FULL UP POSITION.  WHEN POWER APPLIED TO ACFT FLAPS FULLY RETRACTED. COMPLETED SEVERAL CYCLES OF FLAPS WITH NO DEFECTS.  NO FAULT CODES ON CONTROLLER.  FOUND FLAPS TO BE VERY WET AND SUSPECT FLAPS FROZE UP.  HEAVY RAIN REPORTED BY CREW AT DEPARTURE AIRPORT.
